MathSciNet Relay Station
MathSciNet bibliographic data
MR1048463 33C20 (05A19 11B65 11Y16 33C05)
Zeilberger, Doron A fast algorithm for proving terminating hypergeometric identities. Discrete Math. 80 (1990), no. 2, 207–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement